# SDR DALA2015122707744

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 30,842 hours, 20,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR EMERGENCY ESCAPE SLIDE PINS PULLED OUT.  THE L1 DOOR SLIDE WAS REPLACED.
